Posted by sonya (220.127.116.11) on October 29, 2000 at 11:09:40:
In Reply to: Imitrex Depakote posted by Connie on October 28, 2000 at 10:27:36:
Hi.. i was on that combination two years ago.
Dapokote and Imitrex. But i won't do it again.
It's just that Dapokote is hard on your liver...
i now use colonpin.... Kolonpin... however you say
it...and get same results and no need for blood tests to
see if our liver is okay. I used imitrex shots, but you can
only handle so much of that stuff before my heart was thumping
and bumping! So... i switched to 50mg imitrex tabs
while sucking air. You have to kind of experiment to see
what does less damage to your body. Oh... just for
your info. If there is a question if you can mix... you SHOULD
check with your neuro or doc.... really, we are a bunch of nice
people and would not want to see any of our advice hurt you.
But... yes, that is what my neuro had me do... combine the two.
I looked PALE and SICK from it all two years ago. No more dapakote,
Verapamil, or imitrex shots for me....
I now use Kolonpin, Prozac, (anti-deprsessants hold attacks down),
and imitrex 50 mg.... (but no longer need those cause the Kolonpin is
working)... and my blessed oxygen tank.
good luck... sonya
Post a Followup